Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1970, Volume 194, Number 5, Pages 1010–1012 (Mi dan35723)  

MATHEMATICS

The center and scattering of a probability distribution

V. M. Zolotarev

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (361 kB)

Bibliographic databases:
UDC: 519.21
Presented: А. Н. Колмогоров
Received: 05.05.1970

Citation: V. M. Zolotarev, “The center and scattering of a probability distribution”, Dokl. Akad. Nauk SSSR, 194:5 (1970), 1010–1012

Citation in format AMSBIB
\Bibitem{Zol70}
\by V.~M.~Zolotarev
\paper The center and scattering of a probability distribution
\jour Dokl. Akad. Nauk SSSR
\yr 1970
\vol 194
\issue 5
\pages 1010--1012
\mathnet{http://mi.mathnet.ru/dan35723}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0278358}
\zmath{https://zbmath.org/?q=an:0239.60012}


Linking options:
  • http://mi.mathnet.ru/eng/dan35723
  • http://mi.mathnet.ru/eng/dan/v194/i5/p1010

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:45
    Full text:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021